RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 7, Pages 1051–1066 (Mi zvmmf1170)  

This article is cited in 7 scientific papers (total in 7 papers)

Solution of the vector problem of the natural waves of cylindrical dielectric waveguides based on a nonlocal boundary condition

R. Z. Dautov, E. M. Karchevskii

Kazan State University

Full text: PDF file (3446 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:7, 1012–1027

Bibliographic databases:
UDC: 519.6:621.372.8
MSC: Primary 78A30; Secondary 35P05, 35Q60, 78M10
Received: 10.05.2001

Citation: R. Z. Dautov, E. M. Karchevskii, “Solution of the vector problem of the natural waves of cylindrical dielectric waveguides based on a nonlocal boundary condition”, Zh. Vychisl. Mat. Mat. Fiz., 42:7 (2002), 1051–1066; Comput. Math. Math. Phys., 42:7 (2002), 1012–1027

Citation in format AMSBIB
\Bibitem{DauKar02}
\by R.~Z.~Dautov, E.~M.~Karchevskii
\paper Solution of the vector problem of the natural waves of cylindrical dielectric waveguides based on a nonlocal boundary condition
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 7
\pages 1051--1066
\mathnet{http://mi.mathnet.ru/zvmmf1170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1944882}
\zmath{https://zbmath.org/?q=an:1056.78005}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 7
\pages 1012--1027


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1170
  • http://mi.mathnet.ru/eng/zvmmf/v42/i7/p1051

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kornilov G.P., Dautov R.Z., Karchevskii E.M., “A new method for the computation of eigenmodes in dielectric waveguides”, 10th International Conference on Mathematical Methods in Electromagnetic Theory, Conference Proceedings, 2004, 266–268  crossref  isi
    2. R. Z. Dautov, E. M. Karchevskii, G. P. Kornilov, “A numerical method for finding dispersion curves and guided waves of optical waveguides”, Comput. Math. Math. Phys., 45:12 (2005), 2119–2134  mathnet  mathscinet  zmath
    3. E. M. Karchevskii, “Spektralnye zadachi teorii dielektricheskikh volnovodov”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 150, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2008, 113–126  mathnet  zmath  elib
    4. Dautov R.Z., Karchevskiy E.M., “Exact Non local Boundary Conditions in the Theory of Dielectric Waveguides”, Piers 2009 Moscow Vols I and II, Proceedings, 2009, 1127–1131  isi
    5. Karchevskii E., Nosich A., “Methods of Analytical Regularization in the Spectral Theory of Open Waveguides”, 2014 International Conference on Mathematical Methods in Electromagnetic Theory (Mmet), International Conference on Mathematical Methods in Electromagnetic Theory, IEEE, 2014, 39–45  isi
    6. Dautov R.Z. Karchevskii E.M., “Error estimates for a Galerkin method with perturbations for spectral problems of the theory of dielectric waveguides”, Lobachevskii J. Math., 37:5, SI (2016), 610–625  crossref  mathscinet  zmath  isi  elib  scopus
    7. Dautov R.Z. Karchevskii E.M., “Numerical Modeling of Optical Fibers Using the Finite Element Method and An Exact Non-Reflecting Boundary Condition”, Comput. Methods Appl. Math., 18:4 (2018), 581–601  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    Full text:74
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020